# SDR USAA2013072200030

- Difficulty date: July 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 67,741 hours, 45,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Bs 827 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK ON STRINGER CLIP BS 827, S25L. REPLACED STRINGER CLIP IAW SRM 51-10-02.
